# SDR REXA2012031800397

- Difficulty date: March 18, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N8932C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7932
- Aircraft time: 17,583 hours, 15,234 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Defective
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE ON APPROACH, BOTH MAINS NOT DOWN AND LOCKED.  WO#336473.  PERFORMED CRJ200 LANDING GEAR HEALH CHECK FOUND MLG SELECTOR VALVE BAD.  REMOVED AND REPLACED MLG SELECTOR VALVE IAW AMM 32-30-10.  LEAK & OP CHECK GOOD.  OK FOR SVC.  THIS CLEARS WO#336473.
